# SDR SWAA2015110245593

- Difficulty date: September 27, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545444167
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB INTERNAL AREA, UPPER CHORD CRACKED AT WBL 114.00 ON REAR SPAR.  REPAIRED CHORD IAW EO & EA.
